# SDR AALA20111111LGA01

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,602 hours, 17,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS ABOVE CATWALK INOPERATIVE.  RESEATED AFT BATTERY PACK.  OPS CHECK NORMAL.
